# SDR IPXA2015091893688

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 39,950 hours, 12,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door Latch
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350, HAD FWD CARGO DOOR EICAS MESSAGE, FOLLOWED QRH PROCEDURES.  LEVELED AT 11,000 FT, EICAS MESSAGE EXTINGUISHED.  PROXIMITY ELECT UNIT SHOWED CODE 893 FWD CARGO LATCHED.  ADJUSTED DOOR LATCHED SENSOR IAW MM 52-71-02-402-116.  CHECKED GOOD.
